MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM TAPERED RMR 21X240; RECLAIM INSTRUMENTS : REAMERS

DEPUY IRELAND - 9616671 RECLAIM TAPERED RMR 21X240; RECLAIM INSTRUMENTS : REAMERS
Catalog Number 297621240
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer reports that they received a second entire hip set with rust on almost every part of the kit on (b)(6) (this 2nd kit was sent to replace the first one sent on and received on (b)(6).This kit went to customer on (b)(6) 2017 and was new at the time (1st use), it came back to (b)(4) and was checked on october 19th 2017.Then it goes to customer on december (b)(6) this year.Impacted products will be filled in when we will received the kit back on st priest.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM TAPERED RMR 21X240
Common Device Name
RECLAIM INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key7859815
Report Number1818910-2018-68817
Device Sequence Number11170980
Product Code HTO
UDI-Device Identifier10603295156710
UDI-Public10603295156710
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297621240
Device Lot NumberSO2006216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2018
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1